# SDR F3LA202505250240

- Difficulty date: May 23, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N620FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11425
- Aircraft time: 6,303 hours, 2,772 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED BURNING SMELL (PLASTIC) IN FWD CABIN GALLEY AREA. ODOR FORM SUBMITTED.  C/W INSPECTION OF FWD GALLEY AREA IAW TSM 05-50-00-810-831-A. NO C/B FOUND TRIPPED. NO DEFECTS NOTED AT THIS TIME.
